Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex after having pill. Periods delayed. Pregnancy test negative. Have breast tenderness, cramps and tiredness. Reason?

hi doc.i took the morning after pill on the 15th of may same day i had unprotected sex.i was ment to have my period on the 31st of may but am now 10 days late and i have not yet had my period.i have done some home pregnancy tests but they have all come back invalid.been to the doctors and am yet to have my tests results but next week but she says my stomach feels real normal when she examined me,d only signs am having is breasts tenderness,slight cramps and is also my first time of taking the pill.what can be possibly wrong???.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion it is just the result of morning after pill which is a progesterone and can adversely affect menstrual cycle.
You should wait for another 5 days and in case you still dont get your periods visit a gynecologist for prescription of withdrawl drugs.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor